Country Living
Country Living, Country Skills
Country People

KountryLife.com - A Country Living Resource and Community
Community
Message Board
Country Topics
Trading Post
Memory Lane
Country Skills
Country Cooking

Channels
Gardening
Livestock
The Kitchen
Machinery
Tools

Photographs
Photo Gallery
Vintage Photos
Special Collections

Fun
Country Humor
Country Sounds
Coloring Book
Interactive Story

Farm Tractors
Pictures
Tractor Parts
Tractor Manuals

Miscellaneous
Classic Trucks
Antique Tractors
Modern Tractors
Site Map
Links Page
Contact Us

  
Country Discussion Topics
To add your comments to this topic, click on one of the 'Reply' links below.

TOOLMAN..take heed!!
[Return to Topics]

Aprille    Posted 01-24-2005 at 19:06:07       [Reply]  [Send Email]
I have high b/p as well as..well..HAD high cholesterol..on a water pill and was told I would be put on another med for B/p..I am not a med chick but I am a vitamin chick so this is what I did..I got a book called..Miracle Cures by Jean Carper..It is all about practical solutions to common ailments with the use of minerals and vitamins..total bunk?? Ok..But I don't have the pressure as high and my cholesterol is down 44 points..my hdl is up when it was down and the bad ldl's are down when they were up 1 year ago..I would be happy to tell u more about this if it would interest u..just let me know..good luck and stay healthy..


toolman    Posted 01-24-2005 at 23:19:18       [Reply]  [No Email]
thanks Aprille, i would be glad to hear anything that might help, think im going off these things starting tomorrow.


Willy-N    Posted 01-24-2005 at 19:42:36       [Reply]  [No Email]
I must agree with you. We have the book and many others. You can treat alot of problems this way. Pills can lead to a lot of other problems while taking care of another. One pill a doctor gave me many years ago messed up my whole system and I gained weight over 155 lbs in a short thime. I also ended up with a 42 inch chest that did not look right from a 36 inch mans chest if you know what I mean!!! Doctor said oh the pills are not right for you lets try another one. I gave them all up after that and worked with vitamins and proper food to solve the joint problems and stress. Mark H.


toolman    Posted 01-24-2005 at 23:20:22       [Reply]  [No Email]
lots of times when they give me a precripiton i don,t eve get it filled.


Willy-N    Posted 01-25-2005 at 07:26:10       [Reply]  [No Email]
Problem doing it this way it is not fast for a correction. The other problem is Pain Releif, just don't have many things legal to do it with. Pain is hard to deal with. I take aspirns for pain but some times I just have to take the pain till I feel better again and I do have some sleepless nights!! If I drank I could have a glass of wine or something like that at night and solve that problem but I also gave that up! Mark H.


Judy in NC    Posted 01-24-2005 at 19:14:10       [Reply]  [Send Email]
Aprille, since you sound like you have some experience with vitamins, I am wondering if you have any particular favorite brand(s).

I have had excellent success with Shaklee brand products - I like the research and clinical studies behind them. I am a show me the documentation kind of person.

Judy in NC


Burrhead    Posted 01-25-2005 at 00:09:16       [Reply]  [No Email]
Toolman are you sure it's the lipator?? Them viagra might be causing the sore muscles. ;^)


toolman    Posted 01-25-2005 at 09:36:02       [Reply]  [No Email]
haha i wish that would be a good ache.lol


[Return to Topics]



[Home] [Search]

Copyright © 1999-2013 KountryLife.com
All Rights Reserved
A Country Living Resource and Community